Sep 16, 2007
I've been on rayataz for one week now and my eyes are starting to turn yellow.What should I do?
| Response from Dr. Henry
I would contact your HIV specialist to have a bilirubin level checked. I would make sure you are well hydrated (drink lots of fluids/water) in the meatnime. Generally the jaundice seen with atazanavir is not directly health threatening. In some cases if persistent and bothersome then either an atazanavir dose adjustment or switch to an alternative medication is in order. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet An Early Sign Of HIV?
- Night Sweats Sign Of Ars
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.